I've recently started having severe lower back pain. After an injection I had severe chest pain and couldn't straighten my left leg. It passed after 20 min. The Dr. took me off copaxone for a week. I felt better within the week. I gave my shot last night, today my lower back is hurting. Could it be the copaxone?
Yes, back pain is a common side effect of the Copaxone. The chest pain is a serious side effect of the Copaxone and needs to be addressed by the doctor.
I would definitely reevaluate the use of the medication given the reaction you are having to it. Best to discuss this with the prescribing doctor.
- Copaxone Information for Consumers
- Copaxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Copaxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 1 answer
Posted 3 Apr 2013 • 2 answers
Posted 16 Apr 2013 • 1 answer
Posted 28 May 2013 • 1 answer
Posted 12 Feb 2014 • 1 answer